# SDR AALA202009239005

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 10,347 hours, 3,871 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR AT 200 PSI (60F) DOOR ACCUMULATOR REQUIRES SERVICE.  SERVICED R4 DOOR ACCUMULATOR, REF AMM 52-10-00.  OPS OK.
